# SDR CA111003010

- Difficulty date: September 17, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Bbavia 7KCAB
- Aircraft time: 2,397 hours
- Engine: Lyc IO320E2A
- Propeller: Mcauly 1C172AGM
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: K3975
- Condition: Malfunctioned
- Location: Magneto
- Part time: 800 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) WEAK SPARK WHEN HOT.  REPLACED WITH NEW COIL.
